# SDR AALA20000730

- Difficulty date: May 3, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833203
- Condition: Malfunctioned
- Location: Nlg
- Component: Landing Gear System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1204 - AFTER GEAR RETRACTION, NOSE GEAR RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  LANDED DFW WITHOUT INCIDENT.  REPLACED UPLOCK SENSOR AND PERFORMED GEAR SWING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
